# SDR DALA1300900693

- Difficulty date: January 5, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 48,827 hours, 18,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 40 THRU 45 INOPERATIVE.  REPLACED BATTERY PACK AT M9102 AFT GALLEY CEILING, AMM 33-51-07 P 201.  OPS CHECKED GOOD.
